RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 153, Number 3, Pages 347–357 (Mi tmf6140)  

This article is cited in 1 scientific paper (total in 1 paper)

Noncommutative Grassmannian $U(1)$ sigma model and a Bargmann–Fock space

A. V. Komlov

M. V. Lomonosov Moscow State University

Abstract: We consider a Grassmannian version of the noncommutative $U(1)$ sigma model specified by the energy functional $E(P)=\|[a,P]\|_{\mathrm{HS}}^2$, where $P$ is an orthogonal projection operator in a Hilbert space $H$ and $a\colon H\to H$ is the standard annihilation operator. With $H$ realized as a Bargmann–Fock space, we describe all solutions with a one-dimensional range and prove that the operator $[a,P]$ is densely defined in $H$ for a certain class of projection operators $P$ with infinite-dimensional ranges and kernels.

Keywords: noncommutative $U(1)$ sigma model, Bargmann–Fock space

DOI: https://doi.org/10.4213/tmf6140

Full text: PDF file (459 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 153:3, 1643–1651

Bibliographic databases:

Received: 18.01.2007
Revised: 09.03.2007

Citation: A. V. Komlov, “Noncommutative Grassmannian $U(1)$ sigma model and a Bargmann–Fock space”, TMF, 153:3 (2007), 347–357; Theoret. and Math. Phys., 153:3 (2007), 1643–1651

Citation in format AMSBIB
\Bibitem{Kom07}
\by A.~V.~Komlov
\paper Noncommutative Grassmannian $U(1)$ sigma model and a Bargmann--Fock
space
\jour TMF
\yr 2007
\vol 153
\issue 3
\pages 347--357
\mathnet{http://mi.mathnet.ru/tmf6140}
\crossref{https://doi.org/10.4213/tmf6140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2389406}
\zmath{https://zbmath.org/?q=an:1144.81475}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...153.1643K}
\elib{https://elibrary.ru/item.asp?id=10438460}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 153
\issue 3
\pages 1643--1651
\crossref{https://doi.org/10.1007/s11232-007-0136-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251830600002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37649018991}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6140
  • https://doi.org/10.4213/tmf6140
  • http://mi.mathnet.ru/eng/tmf/v153/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Domrin, “Moduli spaces of solutions of a noncommutative sigma model”, Theoret. and Math. Phys., 156:3 (2008), 1231–1246  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:384
    Full text:164
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020